Go to content
UR Home

The ¡-limit of the Ginzburg-Landau energy in an elastic medium

Garcke, Harald (2008) The ¡-limit of the Ginzburg-Landau energy in an elastic medium. Advances in mathematical sciences and applications 18 (2), pp. 345-379.

[img]
Preview
PDF
Download (413kB)

Export bibliographical data



Item type:Article
Date:2008
Institutions:Mathematics > Prof. Dr. Harald Garcke
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Deposited on:03 Nov 2009 09:08
Last modified:13 Mar 2014 11:57
Item ID:10004
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons